MathSciNet Relay Station
MathSciNet bibliographic data
MR619993 (82j:26014) 26C05 (26D05 41A17)
Varma, A. K. Derivatives of polynomials with positive coefficients. Proc. Amer. Math. Soc. 83 (1981), no. 1, 107–112.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement